Strong evidences for a nonextensive behavior of the rotation period in open clusters

Author: de Freitas D. B.   Nepomuceno M. M. F.   Soares B. B.   Silva J. R. P.  

Publisher: Edp Sciences

E-ISSN: 1286-4854|108|3|39001-39001

ISSN: 0295-5075

Source: EPL (EUROPHYSICS LETTERS), Vol.108, Iss.3, 2014-11, pp. : 39001-39001

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract